Numerical Algorithms

, Volume 30, Issue 3, pp 323-333

Zeros of \(_3 F_2 (_{d,e}^{ - n,b,c} ;z) \) Polynomials

  • K. Driver
  • , K. Jordaan

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We establish the location of the zeros of several classes of 3 F 2 hypergeometric polynomials that admit representations as various kinds of products involving 2 F 1 polynomials. We categorise the 3 F 2 polynomials considered here according to whether they are well-poised or k-balanced. Our results include and extend those obtained in [5].

zeros of hypergeometric polynomials zeros of \(_3 F_2 (_{d,e}^{ - n,b,c} ;z)\)